| Catalog Number |
8065751447 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that an ophthalmic knife was not sharp before vitrectomy surgery.Surgery was completed after replacing a product with new one.There was no patient harm.
Additional Manufacturer Narrative
Samples were visually inspected and all three were found to be conforming.Functional penetration testing was then performed and all three samples were found to be conforming.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned trocar blades were found to be visually and functionally conforming, therefore stab knife not sharp issue as described in the complaint was not confirmed and a root cause cannot be determined for the complaint as described.By the customer.No action was taken as the knives were manufactured to specifications.All trocar knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).